Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Numb feeling on the face and neck. Could it be anxiety?

Hi I have a numb feeling on left side of face and neck , and slight tingly in head just behind ear. My cheek feels slightly clammy. It doesn t happen often but when it does I start to focus on it a lot and it seems to get worse. Drinking water helps it and it usually goes away if I lie down and not think about it, or try to focus on something else. Could it be anxiety? or something much worse?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be related to anxiety. The other causes could be vitamin B complex deficiency or an electrolyte imbalance. You need to take proper supplements to reduce the problem.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor